Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


need help
Nov 26, 2008

My husband stopped taking his meds 3 weeks ago and he has high blood pressure, stroke ( June), high potassium, chronic kidney disease, (slightly enlarged lymph nodes, bowel problems, per ct scan 11-19-08) He has night sweats, vomiting, dizziness, can not eat hardly anything, losing weight. We have 4 children and he is really just giving up. He is mad that I am not positive and gets upset that I worry each time I am tested ( 3rd time tested). He was diagnosed in May and went from hiv to aids stage low cd4 and t-cell count. What should I do? The clinic he goes to has changed his meds 3 times, he thinks they do not know what they are doing. How can they change his meds without doing a blood test to see what drugs are comparable each time? He is not treated well and I have taken the steps to get him away from the clinic and to an office setting , I was told he needs a referrel to the infectious disease doctor. Alabama has been a mess since we moved here a year ago. I need some really good advice. should i leave him alone and let him lay in bed all day and sleep all day all night? I had to fuss with him to take a bath after 4 days I think he should be in a hospital for assistance with eating and his dizziness,internal issues.

Response from Dr. Henry

I recommend that he get some counseling/mental health/emotuonal support as well as trying to connect with an HIV specialist he is comfortable with-the sooner the better. Has he tried the U of Alabama-Birmingham?? KH



Previous
cocaine
Next
Swollen and numb Feet

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement